Cybernetics in Material Science - Pavel Václavek
CEITEC BUT CEITEC BUT
Cybernetics in Material Science - Pavel Václavek

ASYMPTOTIC PROPERTIES OF DELAYED MATRIX EXPONENTIAL FUNCTIONS VIA LAMBERT FUNCTION

DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B

Diblik, J; Svoboda, Z, 2018: ASYMPTOTIC PROPERTIES OF DELAYED MATRIX EXPONENTIAL FUNCTIONS VIA LAMBERT FUNCTION. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B 23(1), p. 123 - 144, doi: 10.3934/dcdsb.2018008

Research Groups:

CEITEC authors: